# SDR 2022FA0000728

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N1637Y
- Make and model: Cessna 172C
- Aircraft serial: 172493337
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION COMPRESSION TEST, NONE FOUND IN #3 CYLINDER.  DISASSEMBLED, DETERMINED EXHAUST VALVE STUCK IN GUIDE DUE CARBON BUILD UP.  CLEANED VALVE AND GUIDE, RE-ASSEMBLED, RE-INSTALLED, OPERATION SATISFACTORY
